Bounds on the deficit in the logarithmic Sobolev inequality

Abstract : The de cit in the logarithmic Sobolev inequality for the Gaussian measure is considered and estimated by means of transport and information-theoretic distances.
Complete list of metadatas

Cited literature [33 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-01053507
Contributor : Nathael Gozlan <>
Submitted on : Thursday, July 31, 2014 - 11:19:09 AM
Last modification on : Wednesday, August 7, 2019 - 3:34:13 PM
Long-term archiving on : Tuesday, November 25, 2014 - 10:06:54 PM

Files

Deficit-LSI-revised6.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01053507, version 1
  • ARXIV : 1408.2115

Citation

Sergey Bobkov, Nathael Gozlan, Cyril Roberto, Paul-Marie Samson. Bounds on the deficit in the logarithmic Sobolev inequality. Journal of Functional Analysis, Elsevier, 2014, 267 (11), pp.4110-4138. ⟨hal-01053507⟩

Share

Metrics

Record views

246

Files downloads

115